Tokyo Journal of Mathematics

Exponential Kummer Coverings and Determinants of Hypergeometric Functions

Tomohide TERASOMA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 497-508.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128499

Digital Object Identifier
doi:10.3836/tjm/1270128499

Mathematical Reviews number (MathSciNet)
MR1247668

Zentralblatt MATH identifier
0812.33008

Citation

TERASOMA, Tomohide. Exponential Kummer Coverings and Determinants of Hypergeometric Functions. Tokyo J. Math. 16 (1993), no. 2, 497--508. doi:10.3836/tjm/1270128499. https://projecteuclid.org/euclid.tjm/1270128499


Export citation